Journal article icon

Journal article

A comment on positive mass for scalar field sources

Actions


Access Document


Publisher copy:
10.1007/s10714-011-1165-y

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
General Relativity and Gravitation
Volume:
43
Issue:
6
Pages:
1855-1860
Publication date:
2011-06-05
DOI:
EISSN:
1572-9532
ISSN:
0001-7701
URN:
uuid:9205c2b8-8524-45ba-a72c-37ae88c7df9c
Source identifiers:
196160
Local pid:
pubs:196160

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP